# SDR UPS02439180

- Difficulty date: August 16, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 340 UPPER DECK FLOORBEAM UPPER CHORD, THREE FASTENER HOLES CRACKED, REVEALED AT LBL 18, RBL 15 & RBL 46 RESPECTIVELY.  UPPER DECK BS 300 FLOORBEAM LBL 18 & RBL 15 CRACKED HOLE REF NRC 7305 SECTIONAL REPLACED FROM RBL 20 TO LBL 40 AS PER SRM 53-10-07 FIG 23, RBL 46 CRACKED FASTENER HOLE REPAIRED AS PER EO B747-5320-12407-C APPENDIX D, PLAN C.
